Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 39, NWS State College, PA

June 26, 2023York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 26, 2023, 4:53 PM EDT for York County, Pennsylvania. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2023, 4:53 PM EDT (20:53 UTC)
Expired
Jun 26, 2023, 5:35 PM EDT
In force
42 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County York County, PA

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:11 PM EDTHAIL 1Felton, PAPhotos of quarter sized hail from Felton PA.
Jun 26, 5:11 PM EDTHAIL 1Felton, PAPhotos of quarter sized hail from Felton PA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:11 PM EDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2023-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 543 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2023-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
543 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

675 
WUUS51 KCTP 262053
SVRCTP
PAC133-262200-
/O.NEW.KCTP.SV.W.0039.230626T2053Z-230626T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
453 PM EDT Mon Jun 26 2023

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southeastern York County in south central Pennsylvania...

* Until 600 PM EDT.

* At 452 PM EDT, a severe thunderstorm was located over Cross Roads,
  moving northeast at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Red Lion, Windsor, Cross Roads, Shenks Ferry, Brogue, Safe Harbor,
  East Prospect, Winterstown and Felton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3984 7665 4000 7650 3997 7650 3994 7647
      3991 7639 3989 7638 3987 7638 3985 7636
      3978 7658
TIME...MOT...LOC 2052Z 221DEG 4KT 3985 7657 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KF
1 follow-up statement
737 
WWUS51 KCTP 262135
SVSCTP

Severe Weather Statement
National Weather Service State College PA
535 PM EDT Mon Jun 26 2023

PAC133-262144-
/O.CAN.KCTP.SV.W.0039.000000T0000Z-230626T2200Z/
York PA-
535 PM EDT Mon Jun 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YORK COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.

LAT...LON 3984 7665 4000 7650 3997 7650 3994 7647
      3991 7639 3989 7638 3987 7638 3985 7636
      3978 7658
TIME...MOT...LOC 2133Z 221DEG 4KT 3989 7653 

$$

KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:32 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 26, 3:32 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service State College PA
332 PM EDT Mon Jun 26 2023

.SYNOPSIS...
An active northern branch of the jet stream will bring a few
bouts of showers and late afternoon thunderstorms to the region
today and again Tuesday.

Some of the thunderstorms today could contain localized damaging
wind gusts and heavy to potentially excessive rainfall, mainly
over portions of eastern Pennsylvania this late this afternoon
and evening.

Additional rounds of showers and t-storms are expected Tuesday
followed by mainly cloudy and cooler conditions for Wednesday.

Drier conditions with a rebound in temperatures back to near
normal will arrive later this week to close out the month of
June.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Regional radar mosaic loop and hires model guidance indicates
that we'll see further areal expansion and peak in intensity
late this afternoon/early this evening with a notable
concentration of new convection firing at the eastern edge of an
elevated mixed layer over the Central Mtns and Middle Susq
Valley. Additional convection and heavy rain will pose a Flash
Flood Risk over some of our far eastern zones where localized
1.5-2.5 inch rainfall amounts have already occurred.

A Flood Watch for potential Flash Flooding from training TSRA
runs through 03Z Tuesday, while Severe Thunderstorm Watch 391 is
in effect until 01Z Tuesday for all but the SW 3 counties in our
CWA.

Late afternoon temps will vary from the upper 70s to low 80s
across the high terrain of the north and west, to the mid and
upper 80s in the Susq Valley.

High pwats (around 1.75 inches) and instability should support
localized torrential downpours over the far eastern counties
late this afternoon through the evening hours.

Developing cold pools are likely to support generally progressive
storms (short line segments and even some transient
supercells), the environment is expected to generate intense
rainfall rates, which may produce isolated to scattered flash
flooding. While much of the area is still experiencing lower-end
D0-D2 drought conditions, rainfall over the past 7-14 days has
been above normal in several areas which has reduced 1hr FFG
values.

The 26/12Z HREF guidance continues to show a QPF max over
eastern PA with neighborhood probs and PMM values suggesting
localized 3+ inch amounts may be probable.

For the overnight hours, falling heights ahead of the upper low
should result in lingering, scattered convection. It will be
another seasonably mild night with lows generally in the 60s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
The upper low is forecast to transition to an open wave and
slow as it moves across the lower Great Lakes on Day 2. Deep
southerly flow ahead of the trough will continue to support
ample moisture, with PWs remaining around 1.5 inches over the
eastern half of the area. Destabilization and mid-level energy
lifting along the leading edge of the trough are likely to
support the redevelopment of diurnal showers and storms which
may also produce some additional isolated heavy rain/flooding
concerns. Convection will fade into Tuesday night with the loss
of heating.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Updated the grids, given the potential for more storms later
today.

Anyway, the upper level low over the central Great Lakes
moves out after the first part of Wednesday, bringing in
some dry weather for a brief time.

Temperatures will run close to normal a shade below.

Next system moves eastward for more showers and storms by next
weekend. Pattern will support wet weather at times, as long as
an upper level ridge remains over western Canada.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
A few additional rounds of showers and TSRA will be possible
late this afternoon/overnight ahead of a sub 1000 mb sfc low
over Saginaw Bay Mich, and a fairly vigorous upper trough across
the upper Glakes.

There is the potential for localized strong to severe wind
gusts and some hail as well, mainly for the eastern half of the
CWA (IPT, MDT, LNS). Although not included in the TAFs at this
point, specific vsby and cig restrictions may be included at
given airfields should confidence become high enough to time
their progression near/across the airfields.

Outlook...

Mon night-Tue...Sctd-numerous shra/tsra, some may produce
severe wind gusts late Monday afternoon/evening. Brief
restrictions expected.

Wed-Fri...Isolated shra/tsra. Brief restrictions possible.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 11 PM EDT this evening for PAZ042-053-058-
059-066.

&&

SYNOPSIS...Lambert/Steinbugl
NEAR TERM...Lambert/Steinbugl
SHORT TERM...Fitzgerald/Steinbugl
LONG TERM...Martin
AVIATION...Lambert/Colbert/Travis
Hazardous weather outlook, Jun 26, 2:07 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
207 PM EDT Mon Jun 26 2023

PAZ017-024-033-271815-
Clearfield-Cambria-Somerset-
207 PM EDT Mon Jun 26 2023

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated strong to severe thunderstorms with gusty winds are
possible this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ042-053-058-059-066-271815-
Sullivan-Columbia-Schuylkill-Lebanon-Lancaster-
207 PM EDT Mon Jun 26 2023

...FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010>012-018-019-025>028-034>037-041-045-046-049>052-056-
057-063>065-271815-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Northern Centre-
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-
Franklin-Tioga-Northern Lycoming-Southern Clinton-Southern Lycoming-
Union-Snyder-Montour-Northumberland-Perry-Dauphin-Cumberland-Adams-
York-
207 PM EDT Mon Jun 26 2023

...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 26, 2:36 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service State College PA
236 PM EDT Mon Jun 26 2023

PAZ041-042-261900-
Sullivan PA-Northern Lycoming PA-
236 PM EDT Mon Jun 26 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL LYCOMING AND
NORTHWESTERN SULLIVAN COUNTIES THROUGH 300 PM EDT...

At 235 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Montoursville, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation
         possible.

Locations impacted include...
Ralston, Lincoln Falls, Barbours and Shunk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central Pennsylvania.

&&

LAT...LON 4157 7652 4135 7686 4135 7698 4142 7711
      4159 7691 4159 7688 4160 7688
TIME...MOT...LOC 1835Z 226DEG 49KT 4141 7697

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Martin
Special weather statement, Jun 26, 3:10 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service State College PA
310 PM EDT Mon Jun 26 2023

PAZ024-025-034-261945-
Bedford PA-Blair PA-Cambria PA-
310 PM EDT Mon Jun 26 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BEDFORD...
SOUTHWESTERN BLAIR AND SOUTH CENTRAL CAMBRIA COUNTIES THROUGH 345 PM
EDT...

At 310 PM EDT, Doppler radar was tracking a strong thunderstorm near
Portage, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation
         possible.

Locations impacted include...
Hollidaysburg, Portage, Roaring Spring, Cresson, Claysburg,
Duncansville, Beaverdale-Lloydell, Lilly, Sankertown, Blue Knob State
Park, Queen, Ski Gap, East Freedom, Spring Hill, Newry, Cassandra,
Blue Knob Ski Resort, Allegheny Portage Railroad National Historic
Site and Mt. Aloysius College.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and central Pennsylvania.

&&

LAT...LON 4019 7869 4022 7867 4023 7866 4024 7866
      4025 7870 4048 7868 4044 7832 4015 7856
TIME...MOT...LOC 1910Z 203DEG 31KT 4026 7858

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Colbert
Local storm report, Jun 26, 3:16 PM EDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
316 PM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     Tstm Wnd Dmg     2 S Lake Gordon         39.74N 78.68W
06/26/2023                   Bedford            PA   Utility Company

            Trees down on wires.

&&

ART
Special weather statement, Jun 26, 3:51 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service State College PA
351 PM EDT Mon Jun 26 2023

PAZ034-035-262015-
Bedford PA-Fulton PA-
351 PM EDT Mon Jun 26 2023

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BEDFORD AND NORTH
CENTRAL FULTON COUNTIES THROUGH 415 PM EDT...

At 350 PM EDT, Doppler radar was tracking a strong thunderstorm over
Breezewood, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Breezewood, Everett, Crystal Springs, Wells Tannery and Valley-Hi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.

&&

LAT...LON 3992 7820 3992 7837 4014 7835 4011 7807
TIME...MOT...LOC 1950Z 205DEG 21KT 3999 7829

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Colbert
Special weather statement, Jun 26, 4:14 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service State College PA
414 PM EDT Mon Jun 26 2023

PAZ059-262045-
Lebanon PA-
414 PM EDT Mon Jun 26 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LEBANON COUNTY
THROUGH 445 PM EDT...

At 414 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hershey, moving northeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation
         possible.

Locations impacted include...
Palmyra, Campbelltown, Timber Hills, Mount Gretna Heights, Lawn and
Mount Gretna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.

&&

LAT...LON 4027 7659 4031 7662 4033 7659 4025 7645
      4022 7647 4022 7651 4020 7657
TIME...MOT...LOC 2014Z 213DEG 7KT 4024 7663

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

KF
Special weather statement, Jun 26, 4:44 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service State College PA
444 PM EDT Mon Jun 26 2023

PAZ059-262115-
Lebanon PA-
444 PM EDT Mon Jun 26 2023

...A STRONG THUNDERSTORM WILL IMPACT WESTERN LEBANON COUNTY THROUGH
515 PM EDT...

At 444 PM EDT, Doppler radar was tracking a strong thunderstorm over
Palmyra, moving northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation
         possible.

Locations impacted include...
Lebanon, Palmyra, Annville, Cornwall, Campbelltown, Pleasant Hill,
Sand Hill, Lebanon South, Cleona, Avon, Fredericksburg, Quentin,
Timber Hills, Mount Gretna Heights, Harper Tavern, Lawn, Lickdale,
Fort Indiantown Gap, Jonestown and Ono.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.

&&

LAT...LON 4035 7633 4020 7654 4020 7658 4021 7657
      4025 7659 4037 7664 4050 7652
TIME...MOT...LOC 2044Z 219DEG 14KT 4029 7657

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:39 PM EDTSpecial Weather StatementCTPCambria51 min
Jun 25, 9:30 PM EDTSpecial Weather StatementCTPCambria30 min
Jun 25, 10:48 PM EDTSpecial Weather StatementCTPBlair27 min
Jun 26, 3:49 AM EDTFlood WatchCTPColumbia, Lancaster, Lebanon, Schuylkill, Sullivan19 hr
Jun 26, 8:02 AM EDTSpecial Weather StatementCTPLycoming43 min
Jun 26, 8:16 AM EDTSpecial Weather StatementCTPWarren59 min
Jun 26, 8:37 AM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan38 min
Jun 26, 9:14 AM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan46 min
Jun 26, 9:15 AM EDTSpecial Weather StatementCTPWarren60 min
Jun 26, 9:58 AM EDTSpecial Weather StatementCTPSullivan62 min
Jun 26, 12:16 PM EDTSpecial Weather StatementCTPWarren29 min
Jun 26, 12:30 PM EDTSpecial Weather StatementCTPDauphin45 min
Jun 26, 12:45 PM EDTSpecial Weather StatementCTPTioga30 min
Jun 26, 12:45 PM EDTSpecial Weather StatementCTPLebanon45 min
Jun 26, 12:52 PM EDTSpecial Weather StatementCTPNorthumberland23 min
Jun 26, 1:00 PM EDTSpecial Weather StatementCTPWarren30 min
Jun 26, 1:04 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill41 min
Jun 26, 1:06 PM EDTSpecial Weather StatementCTPSullivan24 min
Jun 26, 1:23 PM EDTSpecial Weather StatementCTPColumbia37 min
Jun 26, 1:30 PM EDTAreal Flood AdvisoryCTPLebanon2 hr
Jun 26, 1:34 PM EDTSpecial Weather StatementCTPElk26 min
Jun 26, 1:41 PM EDTAreal Flood AdvisoryCTPCumberland88 min
Jun 26, 1:41 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill49 min
Jun 26, 1:47 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill43 min
Jun 26, 2:07 PM EDTAreal Flood AdvisoryCTPColumbia, Northumberland, Schuylkill61 min
Jun 26, 2:14 PM EDTSpecial Weather StatementCTPSullivan31 min
Jun 26, 2:21 PM EDTFlash Flood WarningCTPNorthumberland46 min
Jun 26, 2:29 PM EDTSpecial Weather StatementCTPSchuylkill31 min
Jun 26, 2:31 PM EDTSpecial Weather StatementCTPBedford29 min
Jun 26, 2:36 PM EDTSpecial Weather StatementCTPLycoming24 min
Jun 26, 2:36 PM EDTSevere Thunderstorm WarningCTPBedford39 min
Jun 26, 3:10 PM EDTSpecial Weather StatementCTPBlair35 min
Jun 26, 3:13 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton47 min
Jun 26, 3:51 PM EDTSpecial Weather StatementCTPFulton24 min
Jun 26, 4:08 PM EDTSevere Thunderstorm WarningCTPDauphin52 min
Jun 26, 4:14 PM EDTSpecial Weather StatementCTPLebanon31 min
Jun 26, 4:44 PM EDTSpecial Weather StatementCTPLebanon31 min
Jun 26, 4:54 PM EDTSevere Thunderstorm WarningCTPLebanon51 min
Jun 26, 5:01 PM EDTSpecial Weather StatementCTPClearfield29 min
Jun 26, 5:14 PM EDTSpecial Weather StatementCTPClinton31 min
Jun 26, 5:34 PM EDTAreal Flood AdvisoryCTPLebanon86 min
Jun 26, 5:52 PM EDTSpecial Weather StatementCTPBlair, Clearfield38 min
Jun 26, 5:54 PM EDTSpecial Weather StatementCTPLycoming36 min
Jun 26, 6:04 PM EDTSpecial Weather StatementCTPFulton26 min
Jun 26, 6:17 PM EDTSevere Thunderstorm WarningCTPLycoming43 min
Jun 26, 6:22 PM EDTSevere Thunderstorm WarningCTPFranklin53 min
Jun 26, 6:25 PM EDTSpecial Weather StatementCTPSnyder, Union35 min
Jun 26, 6:34 PM EDTSevere Thunderstorm WarningCTPJuniata, Snyder, Union41 min
Jun 26, 6:47 PM EDTSpecial Weather StatementCTPAdams13 min
Jun 26, 6:58 PM EDTSpecial Weather StatementCTPAdams17 min
Jun 26, 7:04 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin43 min
Jun 26, 7:08 PM EDTSevere Thunderstorm WarningCTPYork52 min
Jun 26, 7:10 PM EDTSpecial Weather StatementCTPUnion35 min
Jun 26, 7:26 PM EDTSevere Thunderstorm WarningCTPAdams34 min
Jun 26, 7:55 PM EDTSpecial Weather StatementCTPJuniata35 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.